# SDR CA030827010

- Difficulty date: August 21, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Gulstm GA7
- Aircraft time: 14,502 hours
- Engine: Lyc O320D1D
- Propeller: Hartzl HCF2Y*
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Part number: 7C103053
- Condition: Cracked
- Location: Elevator
- Part time: 14,673 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT ELEVATOR HORN ASSEMBLY WAS FOUND TO BE CRACKED.
